The Journal of the Louisiana State Medical Society : official organ of the Louisiana State Medical Society · 2013
Treatment of methadone-induced torsades de pointes with lidocaine.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Rajpal Saurabh, Mundi Amandeep S, Reddy Pratap C, Akkus Nuri I
Аннотация
Methadone maintenance treatment (MMT) is commonly used for chronic pain control and for substitution in heroin addicts undergoing rehabilitation. Methadone is known to prolong QT interval and sometimes cause torsade de pointes (TdP) and ventricular fibrillation (VF). Treatment of TdP by antiarrhythmic drugs that prolong QT interval may worsen TdP. To our knowledge, worsening of methadone-induced TdP by amiodarone has not been reported before. We describe here a case of methadone-induced TdP that deteriorated into ventricular fibrillation upon treatment with intravenous (IV) amiodarone and resolved after discontinuation of amiodarone and treatment with IV magnesium, potassium, and lidocaine.